# SDR DALA2025052103907

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 13,252 hours, 1,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 FRAME 63 AFT AT STRINGER 1L - BRACKET NOTED WITH NUMEROUS TOOLING DAMAGE, CORRECTIVE ACTION: REPAIRED PER ERA 626346-14, REV ORIGINAL. (0977042)
